# SDR CALA0700196

- Difficulty date: April 20, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 29,496 hours, 9,576 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 9510504
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN ALT PRESSURIZATION MODE AUTO FAIL LIGHT ILLUMINATED CABIN CLIMBING/DESCENDING ERRATICALLY.  PSID IN ORANGE RANGE.  REMOVED AND REPLACED OUTFLOW VALVE IAW TASK 21-31-03-000-801, 21-31-03-400.
